MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX TVH 30CT24/CASE MG/DL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for low and erratic blood glucose test results.The customer called concerned with test results from results obtained of 88, 121, 171, 88 and 96 mg/dl.Per customer, she is comparing results to her "old meter"; actual meter to meter comparison results were not provided.The customer stated her expected blood glucose test result ranges are below 100 mg/dl am fasting and below 170 mg/dl 2-hours post meal.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back-to-back blood test was performed by the customer 2-hours post meal and produced test results of 103 mg/dl and 121 mg/dl using true metrix meter.Per customer, the product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 03/26/2027 and per the customer the test strips were opened 6 days prior to the call.The meter memory was reviewed for previous test result history: result 1: 88 mg/dl , date: (b)(6) 2026 , time: 12:21 pm 2 hrs.After meal, result 2: 121 mg/dl, date: (b)(6) 2026 , time: 12:21 pm 2 hrs.After meal, result 3: 171 mg/dl , date: (b)(6) 2026, time: 8:39 pm 2 hrs.After meal , result 4: 88 mg/dl, date: (b)(6) 2026 , time: unknown fasting , result 5: 96 mg/dl, date: (b)(6) 2026 , time: unknown.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-055: user had an inaccurate reference: competitor¿s meter: the end user is comparing results obtained from trividia¿s bgm system to the results from a competitor¿s bgm system.Note: manufacturer contacted customer in a follow-up call on 16-mar-2026 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24662817
Report Number1000113657-2026-00134
Device Sequence Number13097502
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)270326(10)ZD6209S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TMX TVH 30CT24/CASE MG/DL
Device Lot NumberZD6209S
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/25/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown